# SDR R61A2025051500240

- Difficulty date: April 23, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3050
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**MAJOR** CF1 EXT SKIN LH SIDE BTWN ST 13-14L AND FR 23-24 DENT FOUND. MX REPAIRED IAW ETD 2025-906817 AND SRM 51-10-05.**MAJOR**
